# SDR USAA920080715

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 59,799 hours, 26,938 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077100
- Part serial: J519
- Condition: Malfunctioned
- Location: Nr 3 Spoiler
- Part time: 32,719 hours, 13,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 343 - PHX - PVR - AIR TURNBACK - AFTER APPROXIMATELY 45 MINUTES INTO FLIGHT, CREW REPORTED LOSS OF BLUE HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED THE RIGHT NR 3 SPOILER ACTUATOR, SYSTEM OPERATIONAL CHECK WAS GOOD.
